Alert archive / Colorado / High Wind Warnings in 2025
High Wind Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Oct 20, 2025, 5:37 AM MDT for 4 counties in Colorado. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 20, 2025, 5:37 AM MDT (11:37 UTC)
- Expired
- Oct 20, 2025, 11:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Larimer County, CO, Morgan County, CO, Washington County, CO, Weld County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 5:47 AM MDT | NON-TSTM WND GST 60 | 1 W Masters, CO | Mesonet station CO222 Dearfield. |
| Oct 20, 6:25 AM MDT | NON-TSTM WND GST 55 | 2 Nne New Raymer, CO | AWOS station K1NW 1 NNE New Raymer. |
| Oct 20, 6:45 AM MDT | NON-TSTM WND GST 56 | 2 Ene Wiggins, CO | Mesonet station CO039 Wiggins Bijou Creek. |
| Oct 20, 6:48 AM MDT | NON-TSTM WND GST 68 | 1 W Masters, CO | Mesonet station CO222 Dearfield. |
| Oct 20, 8:58 AM MDT | NON-TSTM WND GST 55 | 1 Ene Milliken, CO | Mesonet station GW3548 MILLIKEN. |
| Oct 20, 8:58 AM MDT | NON-TSTM WND GST 55 | 1 Nnw Akron, CO | AWOS station KAKO Akron. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 11.6 hours before the alert went out and 391 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2804 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157 WWUS75 KBOU 201137 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 537 AM MDT Mon Oct 20 2025 COZ038-201945- /O.NEW.KBOU.HW.W.0006.251020T1137Z-251020T1700Z/ /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Hereford, Nunn, Fort Collins, and Loveland 537 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...For the High Wind Warning, northwest winds 25 to 40 mph with gusts up to 65 mph. For the Freeze Warning, freezing or near freezing low temperatures between 29 and 32 degrees. * WHERE...Fort Collins. * WHEN...For the High Wind Warning, until 11 AM MDT this morning. For the Freeze Warning, from midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will reduce visibility to less than a quarter mile in places. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold, either moving them indoors or covering with blankets. To prevent water pipes from freezing, wrap or drain any above ground sprinkler systems. && $$ COZ042-201700- /O.NEW.KBOU.HW.W.0006.251020T1137Z-251020T1700Z/ Northeast Weld County- Including the cities of Raymer, Stoneham, Briggsdale, Pawnee Buttes, and Grover 537 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Briggsdale. * WHEN...Until 11 AM MDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will reduce visibility to less than a quarter mile in places. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ COZ039>041-045-201945- /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Central and East Adams and Arapahoe Counties- Including the cities of Aurora, Highlands Ranch, Fondis, Deer Trail, Longmont, Kiowa, Leader, Denver International Airport, Elbert, Lakewood, Larkspur, Boulder, Brighton, Parker, Castle Rock, City of Denver, Byers, Bennett, Littleton, Arvada, and Golden 537 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...Freezing or near freezing low temperatures between 29 and 34 degrees. The coldest readings will occur from Fort Collins through Longmont, and also east and south of Denver metro. * WHERE...Fort Collins, Boulder, Denver metro area, Castle Rock, and Byers. * WHEN...From midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. Damage may also occur to unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold, either moving them indoors or covering with blankets. To prevent water pipes from freezing, wrap or drain any above ground sprinkler systems. && $$ For more information from the National Weather Service, visit https://weather.gov/bou 20
2 follow-up statements
672 WWUS75 KBOU 201156 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 556 AM MDT Mon Oct 20 2025 COZ043-044-049-201700- /O.EXA.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/ Central and South Weld County-Morgan County-Washington County- Including the cities of Brush, Otis, Greeley, Goodrich, Eaton, Last Chance, Fort Morgan, Fort Lupton, Akron, Cope, Roggen, and Wiggins 556 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Greeley, Fort Morgan, and Akron. * WHEN...Until 11 AM MDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds will likely lead to rapid fire growth of any new fire. Areas of blowing dust will also occur, reducing visibility in spots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ COZ038-202000- /O.CON.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/ /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Hereford, Nunn, Fort Collins, and Loveland 556 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...For the High Wind Warning, northwest winds 25 to 40 mph with gusts up to 65 mph. For the Freeze Warning, freezing or near freezing low temperatures between 29 and 32 degrees. * WHERE...Fort Collins. * WHEN...For the High Wind Warning, until 11 AM MDT this morning. For the Freeze Warning, from midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will reduce visibility to less than a mile in places. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold, either moving them indoors or covering with blankets. To prevent water pipes from freezing, wrap or drain any above ground sprinkler systems. && $$ COZ039>041-045-202000- /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Central and East Adams and Arapahoe Counties- Including the cities of Aurora, Highlands Ranch, Fondis, Deer Trail, Longmont, Kiowa, Leader, Denver International Airport, Elbert, Lakewood, Larkspur, Boulder, Brighton, Parker, Castle Rock, City of Denver, Byers, Bennett, Littleton, Arvada, and Golden 556 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...Freezing or near freezing low temperatures between 29 and 34 degrees. The coldest readings will occur from Fort Collins through Longmont, and also east and south of Denver metro. * WHERE...Boulder and the western suburbs of Denver, Denver, Castle Rock, and Byers. * WHEN...From midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. Damage may also occur to unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold, either moving them indoors or covering with blankets. To prevent water pipes from freezing, wrap or drain any above ground sprinkler systems. && $$ COZ042-201700- /O.CON.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/ Northeast Weld County- Including the cities of Raymer, Stoneham, Briggsdale, Pawnee Buttes, and Grover 556 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Briggsdale. * WHEN...Until 11 AM MDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will reduce visibility to less than a quarter mile in places. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit https://weather.gov/bou 20
733 WWUS75 KBOU 201652 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 1052 AM MDT Mon Oct 20 2025 COZ038-211200- /O.EXP.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/ /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Nunn, Hereford, Fort Collins, and Loveland 1052 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Fort Collins. * WHEN...From midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ COZ042>044-049-201800- /O.EXP.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/ Northeast Weld County-Central and South Weld County-Morgan County- Washington County- Including the cities of Pawnee Buttes, Fort Lupton, Greeley, Briggsdale, Raymer, Grover, Fort Morgan, Stoneham, Cope, Last Chance, Eaton, Akron, Wiggins, Brush, Goodrich, Roggen, and Otis 1052 AM MDT Mon Oct 20 2025 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MDT THIS MORNING... The threat has ended. However, gusts up to 50 mph are possible throughout the rest of the day. $$ COZ039>041-045-211200- /O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County-North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Elbert/Central and East Douglas Counties Above 6000 Feet-Central and East Adams and Arapahoe Counties- Including the cities of Longmont, Bennett, Leader, Elbert, Highlands Ranch, Larkspur, Arvada, Aurora, Golden, Littleton, Parker, Kiowa, Deer Trail, Boulder, Fondis, Denver International Airport, Lakewood, Byers, Castle Rock, City of Denver, and Brighton 1052 AM MDT Mon Oct 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * WHAT...Freezing or near freezing low temperatures between 29 and 34 degrees. The coldest readings will occur from Fort Collins through Longmont, and also east and south of Denver metro. * WHERE...Fort Collins, Boulder, Denver metro area, Castle Rock, and Byers. * WHEN...From midnight tonight to 8 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. Damage may also occur to unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold, either moving them indoors or covering with blankets. To prevent water pipes from freezing, wrap or drain any above ground sprinkler systems. && $$ For more information from the National Weather Service, visit https://weather.gov/bou 22
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Oct 20, 2:55 AM MDT, 2 hours 42 minutes earlier. Its key messages:
- Widespread strong winds and critical fire weather conditions for much of the northeast plains, I-25 Corridor, and portions of the Front Range Foothills today.
- Shot of snow and blowing snow for the mountains early this morning. Some impacts for higher passes down to the I-70 mountain corridor.
- Lighter winds with more seasonal temperatures Tuesday onward. Potential for some showers late Wednesday night and Thursday, with best chances in the mountains and across the Palmer Divide.
Area forecast discussion, Oct 20, 2:55 AM MDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 255 AM MDT Mon Oct 20 2025 .KEY MESSAGES... - Widespread strong winds and critical fire weather conditions for much of the northeast plains, I-25 Corridor, and portions of the Front Range Foothills today. - Shot of snow and blowing snow for the mountains early this morning. Some impacts for higher passes down to the I-70 mountain corridor. - Lighter winds with more seasonal temperatures Tuesday onward. Potential for some showers late Wednesday night and Thursday, with best chances in the mountains and across the Palmer Divide. && .UPDATE... Issued at 255 AM MDT Mon Oct 20 2025 Initial cold front is moving southward across the northeast plains early this morning, ushering in the first round of cooler temperatures and gusty winds. Stronger and more widespread winds are still expected to develop and spread across the plains 8-10 am, and that will be associated with the passage of the upper level trough and strong subsidence. Surface and mid level pressure gradients are sufficiently strong to bring strong, gusty northwest winds, with many plains and foothills locations seeing gusts to 40-55 mph. There's a short window of potentially stronger gusts to 60-70 mph in/near the base of the foothills 8-11 am. Also, as previously discussed, this will lead to potential for blowing dust in open areas. Finally, critical fire weather conditions are anticipated despite the cooler temperatures...more on that in the Fire Weather Discussion section below. In the mountains, it appears the snow will have just a bit farther south penetration to the I-70 Corridor as the upper level jet sinks close to that position. That speed max will also be accompanied by by a brief period of strong frontogenesis early this morning. 1-4" still expected in most mountain locations in a quick shot of snow and blowing snow, but we have added a bit more accumulation down to the I-70 mountain corridor and Summit County where 1-2" of snow now expected. While there will be some travel impacts due to the snow, cold, and gusty winds, conditions should improve rather quickly before noon. Also, can't rule out a brief light shower/sprinkle coming off the foothills before decaying in the strong downslope on this side of the Front Range. Winds are still expected to settle down rather quickly late this afternoon and evening. Clear skies, lighter winds, and a very dry airmass means we'll see strong radiational cooling. As a result, we've issued a Freeze Warning for the I-25 Corridor and portions of the adjacent plains (essentially everywhere that did not see a killing freeze of 28F or colder Sunday morning). Those locations have effectively ended the growing season and necessity for any further highlights this season. In the Freeze Warning area, it will be coldest over the Palmer Divide to near DIA and then from the far northern Denver suburbs and Longmont through Loveland and Fort Collins. Portions of Denver may be just above 32F, but enough areas close enough or below 32F to warrant a Freeze Warning for all of the I-25 Corridor. && .DISCUSSION /Through Sunday/... Issued at 151 PM MDT Sun Oct 19 2025 A quick moving upper level trough will move across nrn CO late tonight into Mon morning. QG fields show favorable mid level ascent with this feature after midnight thru 15z on Mon with favorable moisture and decent orographics for the nrn mtns. Will see snow amounts in the 1 to 4 inch range with locally up to 6 inches over the Park Range. Strong winds will also bring blowing snow over the higher passes as well. Appears most of the snow will be along and north of the I-70 mtn corridor. By mid to late morning, moisture will quickly decrease with mid level descent developing so snow will end before noon. Across the plains it will be mainly dry late tonight through Mon. Meanwhile, expect very windy conditions to develop late tonight across the higher terrain and across the plains Mon morning. Overall, cross-sections never really show any defined mtn wave although cross-barrier flow will be strong. As subsidence moves across Mon morning, may see some mixing down of stronger winds into the foothills for a brief period of time. HRRR is more aggressive with this happening versus other hi res data. Overall, the normal windy areas may see a few gusts to 75 mph, for a brief period of time, focused in the 15z-18z timeframe. However, due to expected short duration and limited coverage area will refrain from issuing a High Wind watch. Meanwhile, above 10500 ft will likely see a few gusts up to 80 mph over the highest mtn peaks thru midday. Across the plains, will see very windy conditions by mid morning thru mid aftn. Wind gusts from 45 to 55 mph will certainly be possible with a few localized gusts up to 60 mph. Naturally could see some blowing dust as well in open areas. For Mon night into Tue, dry WNW flow aloft will be across the area. Areas along the I-25 Corridor and across the plains that didn't freeze this morning should do so by Tue morning. Highs on Tue will be in the 60s across nern CO. Looking ahead to Wed, an upper level ridge will build into the area ahead of a weather system which will move into the area on Thu. Highs on Wed will remain mild with dry conditions expected. On Thu, the upper level system will move across the state with most of the energy focused over srn CO based on current model data. As the system moves across there will be a good chc of snow in the mtns with a good chc of rain over portions of the plains especially from south of Denver to the Limon area. Highs will drop back below seasonal levels. By Fri, the system should move to the east of the area with dry conditions and seasonal temperatures. For next weekend, rather strong westerly flow aloft will develop over the area. Thus expect windy conditions over the higher terrain with a chc of snow by Sun. Across the plains it looks dry with above normal temperatures. && .AVIATION /06Z TAFS through 06Z Tuesday/... Issued at 1147 PM MDT Sun Oct 19 2025 Strong NW-N winds are the main concern for this TAF period. Prefrontal winds are southwesterly and will stay that way. Cold front is racing south and southeast through Wyoming and will be reaching KDEN and KBJC 10Z or shortly before with a wind switch from the north. We're a little uncertain how strong those initial wind gusts will be, as models show less than 20 kts but we think those are too light considering the upstream obs, so there is potential for an initial G30 kts. Then winds will likely subside a bit 11Z-13Z and could even go variable, before strong subsidence arrives and then we start blasting from the NW at all TAF sites. Those winds will likely be from 310-320 degrees and G35-42 kts for the 15Z-20Z period, before gradients and flow aloft start to relax. There should also be a slight northerly turn by 20Z-22Z, before winds weaken further and start to trend more N-NE 00Z-02Z. By 03Z, winds should be pretty much light and variable less than 10 kts, before a gradual transition to a more southerly flow occurs by 05Z and holds through the night into early Tuesday morning. VFR conditions will persist with only a small (10-20%) chance of IMC cloud decks around 12Z-15Z before strong subsidence and drying kick in. && .FIRE WEATHER... Issued at 255 AM MDT Mon Oct 20 2025 We've expanded the Red Flag Warning to the northern plains considering the latest wind and RH forecast. Fuels are marginal but land managers also report that high winds may be enough to overcome the recent moisture and marginal nature of the current fuels. Since winds will gust to 40-50+ mph, we went ahead and expanded the Red Flag. We also moved up the start time to 9 am considering the winds and the message of just simply don't burn today, or do any outdoor activity that may produce a spark. We recognize RH values are marginal in the cooler but still very dry airmass, but enough threat of rapid spread due to high winds to warrant the Red Flag Warning. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM this morning to 6 PM MDT this evening for COZ216-238>249. Freeze Warning from midnight tonight to 8 AM MDT Tuesday for COZ038>041-045. && UPDATE...20 DISCUSSION...RPK AVIATION...20 FIRE WEATHER...20
Hazardous weather outlook, Oct 19, 9:05 AM MDT, 20 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 905 AM MDT Sun Oct 19 2025 COZ030>051-201515- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 905 AM MDT Sun Oct 19 2025 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Wind gusts up to 60 mph will continue over the higher terrain above 10000 feet. In the foothills wind gusts up to 45 mph will be possible. Late tonight, snow showers will develop in the northern mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday It will be windy on Monday with gusts from 65 to 75 mph over the higher terrain. Across the plains wind gusts fro 45 to 55 mph will occur with elevated to critical fire conditions. Snow showers will occur in the mountains in the morning with a few inches of accumulation. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 2:06 AM MDT | Freeze Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 4 more | 30 hr |
Nearby
High Wind Warnings in Colorado, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.